# SDR 95ZZZX953

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27337
- Make and model: Piper PA-31-310
- Aircraft serial: 3186
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 451826
- Condition: Nut Loose
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO BASE AFTER GEAR FAILED TO RETRACT.  MAINTENANCE DISCOVERED JAM NUT ON MLG ACTUATOR HAD LOOSENED ALLOWING ROD END TO MOVE IN RELATION TO ACTUATOR, THUS, PREVENTING THE GEAR FROM ENGAGING ON THE UPLOCK AS ACTUATOR DID NOT HAVE SUFFICIENT TRAVEL.  SAFETY WIRE WAS STILL ON NUT, BUT HAD SEPARATED FROM ROD END.  NUT PN 404528.
